MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5056
Medical Device Problem Codes Premature Discharge of Battery (1057); Pacemaker Found in Back-Up Mode (1440); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Discomfort (2330)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient presented for follow up in clinic due to diaphragmatic stimulation on the device.The patient was feeling unwell.The device was found to be in backup vvi.Premature battery depletion was noted.The device was explanted and replaced.
 
Additional Manufacturer Narrative
The reported event of backup operation was confirmed.The device was received in back up mode due to low battery voltage from normal usage.Analysis performed after installing a known good battery and reloading product code indicated that the device exhibited normal device characteristics with no anomalies.Longevity assessment was performed, the implant duration exceeded the device¿s projected longevity and device is considered as normal battery depletion.The reported complaint of premature battery depletion was not confirmed.

Brand Name
VERITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10800189
Report Number2938836-2020-09141
Device Sequence Number16960675
Product Code DXY
UDI-Device Identifier05414734006712
UDI-Public05414734006712
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model Number5056
Device Catalogue Number5056
Device Lot NumberP000000282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR